# SDR AALA20140423005

- Difficulty date: April 15, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 41,413 hours, 17,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32128
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERIOR SKIN BETWEEN BS 523 TO 540 AT STRINGER 23 LT.  REMOVED FASTENERS, BLENDED OUT CORROSION, RESTORED FINISH & INSTALLED FASTENERS IAW EA B737-53-034528.
